# SDR CALA2025102910680

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 52,704 hours, 18,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPS CHECK IAW B737-33-3-0235,  EMERGENCY AISLE LIGHTS AT SEAT ROWS 29DEF AND 34DEF INOPERATIVE.  REMOVED AND REPLACED FUSE OF EMERGENCY EXIT LIGHT BATTERY PACK M3379 IAW AMM 33-51-06-960-804 AND WDM 33-51-13-6.1. OPS CHKD NORMAL.
